CNCS Center for Nonlinear and Complex Systems
   Search Help Login pdf version printable version

Publications [#243880] of Jonathan C. Mattingly

search arxiv.org.

Papers Published

  1. with Bakhtin, Y; Hurth, T; Mattingly, JC, Regularity of invariant densities for 1D systems with random switching, Nonlinearity, vol. 28 no. 11 (September, 2015), pp. 3755-3787, IOP Publishing, ISSN 0951-7715 [arXiv:1406.5425], [repository], [doi]
    (last updated on 2020/07/11)

    Abstract:
    © 2015 IOP Publishing Ltd & London Mathematical Society. This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.